# SDR IPXA09655816

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587658
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A POS 8L SIDE AT FWD END 3RD PNL FROM LT SIDE DENTED.  REPAIRED PER SRM 53-00-50-2R.
